Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS Kansas City, MO

May 20, 2013Linn County, Miami County, Kansas; Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 20, 2013, 2:48 PM CDT for Linn County, Miami County, Kansas; Bates County, Cass County, Missouri. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 2:48 PM CDT (19:48 UTC)
Expired
May 20, 2013, 3:30 PM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:05 PM CDTHAIL 13 Wnw Drexel, KS
May 20, 3:15 PM CDTHAIL 1.75Drexel, MO
May 20, 3:22 PM CDTHAIL 16 N Drexel, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:46 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS53 KEAX 201948
SVREAX
KSC107-121-MOC013-037-202030-
/O.NEW.KEAX.SV.W.0052.130520T1948Z-130520T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
248 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 330 PM CDT

* AT 242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FONTANA...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LA CYGNE...LOUISBURG...FONTANA...DREXEL...NEW LANCASTER...MERWIN
  AND WEST LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 9463 3849 9436 3825 9485 3838 9501
TIME...MOT...LOC 1947Z 227DEG 31KT 3839 9483

HAIL...1.00IN
WIND...60MPH

$$

MELL
1 follow-up statement
773 
WWUS53 KEAX 202004
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT MON MAY 20 2013

KSC107-121-MOC013-037-202030-
/O.CON.KEAX.SV.W.0052.000000T0000Z-130520T2030Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-
304 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINN AND SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND
SOUTHWESTERN CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 330 PM CDT...

AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FONTANA...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LOUISBURG...DREXEL AND WEST LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 9463 3849 9436 3825 9485 3838 9501
TIME...MOT...LOC 2004Z 227DEG 31KT 3849 9469

HAIL...1.50IN
WIND...60MPH

$$

MELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:03 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 20, 1:03 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CDT Mon May 20 2013

.MESOSCALE DISCUSSION...
Issued at 1243 PM CDT MON MAY 20 2013

Southern portions of the CWA are slowly beginning to destabilize this
afternoon, primarily along a stalled remnant convective boundary from
Ft. Scott to Columbia which has been reinforced by a developing MCV
in eastern Missouri. Weak convective initiation has developed over
southeastern Kansas along this boundary, but weak capping is still
preventing this convection from growing upscale.

Further north, weak elevated boundary on the nose of a surge of
higher instability has reached the KC metro. As inhibition is
weakened within the upcoming 1-2 hours convection should begin to
grow more upscale in southeastern Kansas along this boundary, with
prevailing flow taking this precip northeastward into the
southwestern portions of the CWA. The most uncertain portion of the
forecast remains with the eventual evolution of this outflow in it's
efforts to lift northward, which if it doesn't lift northward will
lead to more of a wind/hail threat as opposed to tornadic threat
especially over the northern portions of the current watch. In
actuality, the tornadic threat may be significantly higher over
southeastern KS and southern MO especially toward the 00Z timeframe,
but the conditional threat northward can't be discounted.

Further east, significant stabilization may prevent strong convection
from expanding into mid-Missouri for several hours. Later this aftn
and evening, still appears likely that scattered convection will be
triggered along advancing secondary cold front over Nebraska and
north central Kansas with steep mid-level lapse rates suggesting a
large hail threat and parallel flow producing bowing segments.

&&

.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT MON MAY 20 2013

For today and tonight, ongoing convection in southern Missouri and
Kansas is spreading cloud cover over the region this morning. This
cloud cover should move away and/or dissipate by late this morning
leading to a good recovery in instability for afternoon/evening
convection. The main question is where any boundary, either synoptic
or outflow, will be to initiate convection. That said, convection
looks to develop along the front which is forecast to be sliding
into northwestern Missouri by this afternoon. Convection could also
develop on any residual outflow boundaries by this afternoon but
with such a mess of a surface pattern right now it is difficult to
know where they may be by this afternoon. Models show winds to be
veered ahead of the main front which will limit the tornado
potential. Although surface winds could be backed some in the
vicinity of any outflow boundary locally enhancing the risk. Shear
will be ample enough for storm organization and likely supercell
structures so near-term mesoanalysis will again be crucial this
afternoon to locate any enhanced tornado risk area along any boundary.
Otherwise, the biggest threats look to be from large hail and
damaging winds. With the shear vectors oriented nearly parallel to
the boundary and winds nearly unidirectional, storms may more quickly
evolve into bowing segments or a convective system, thus enhancing
the wind threat. This orientation may also lead to a localized heavy
rain and flooding threat, particularly if storms train along our
southern counties where heavy rains fell tonight.

For Tuesday, there will remain a chance for storms as the main upper
trough/low continues to send embedded impulses through the region.
Moisture and instability may be enough so that afternoon storms can
not be ruled out at this time. But with winds continuing to be veered
there will be limited convergence along any boundary and thus a more
limited severe threat.

.LONG TERM...(Tuesday through Sunday)
Issued at 335 AM CDT MON MAY 20 2013

Tuesday night into Sunday...The cold front will push through the
remainder of the CWA Tuesday night, with only lingering chances for
thunderstorms across central Missouri. The upper low will begin to
move east of the area Wednesday into Thursday with the surface cold
front becoming stationary along the Interstate 40 corridor in OK and
AR. High pressure will build into the western Great Lakes region
with mainly dry and cooler weather expected Wednesday night into
Thursday. The western portion of the surface front will begin
lifting back northward across the Central Plains by the end of the
work week. A chance of thunderstorms will be possible across the
southwestern sections of the CWA Friday into the weekend, closest to
the frontal boundary and better instability. A weak upper level
ridge will develop over the central CONUS by the weekend with a few
upper waves rounding the ridge, resulting in a chance for convection
across portions of the CWA. As for temperatures, readings will be
slightly below normal for the Wednesday through Friday before
returning to near normal levels for the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1216 PM CDT MON MAY 20 2013

A rather messy afternoon forecast continues for convective chances
near the major terminals. Several outflow boundaries linger over the
CWA, with the one with the highest potential developing convection
stretching from Fort Scott eastward to Columbia. Further north, a
secondary elevated boundary continues to lift through northern
Missouri and Kansas, and as we continually destabilize this
afternoon, it too may become a focus for scattered convection.

Will also need to watch the true cold front entering NW Missouri
later today. For now, unable to pinpoint an exact time or location
for convective development in relationship to the terminals, and will
continue to advertise VCTS through the evening.

Quiet conditions do return after midnight, with VFR prevailing.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

MESOSCALE...Dux
SHORT TERM...CDB
LONG TERM...Blair
AVIATION...Dux
Hazardous weather outlook, May 20, 1:06 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT MON MAY 20 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
106 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG AN OUTFLOW BOUNDARY IN
SOUTHEASTERN KANSAS STRETCHING EASTWARD INTO MID-MISSOURI. THESE
EVENTUAL THUNDERSTORMS WILL TRAVEL EAST NORTHEAST WITH THE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER NORTHEASTERN KANSAS AND
NORTHWESTERN MISSOURI LATE THIS AFTERNOON AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THESE SCATTERED THUNDERSTORMS MAY MOVE ACROSS
NORTHERN MISSOURI THIS EVENING CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN FRIDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AT
THIS TIME THE THREAT OF SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

DUX

In the hours before

Special weather statement, May 20, 10:42 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 AM CDT MON MAY 20 2013

MOZ043-044-053-054-201615-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1042 AM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...
NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1115 AM CDT...

AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ADRIAN...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GARDEN CITY...HOLDEN...CREIGHTON...URICH...CHILHOWEE...LA TOUR...
  HARTWELL...QUICK CITY AND BLAIRSTOWN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3872 9398 3847 9373 3826 9437 3848 9449
TIME...MOT...LOC 1542Z 240DEG 47KT 3844 9421

PMM/AB
Special weather statement, May 20, 10:45 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 AM CDT MON MAY 20 2013

MOZ039-045-046-201615-
COOPER MO-PETTIS MO-SALINE MO-
1045 AM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHERN PETTIS
AND NORTHWESTERN COOPER COUNTIES UNTIL 1115 AM CDT...

AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LA MONTE...OR 10 MILES EAST OF KNOB
NOSTER...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SWEET SPRINGS...HOUSTONIA...PILOT GROVE...HUGHESVILLE AND NELSON.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 67 AND 91.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3912 9310 3884 9287 3873 9324 3894 9349
TIME...MOT...LOC 1545Z 238DEG 30KT 3883 9337

PMM/AB
Special weather statement, May 20, 11:12 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1112 AM CDT MON MAY 20 2013

MOZ038-044-045-054-201645-
HENRY MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-
1112 AM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHEASTERN LAFAYETTE...JOHNSON AND NORTHERN
HENRY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1145 AM CDT...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHILHOWEE...OR 10 MILES SOUTHEAST OF
HOLDEN...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENSBURG...WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...
  LA MONTE...POST OAK AND CENTERVIEW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3867 9407 3900 9356 3879 9331 3849 9391
TIME...MOT...LOC 1612Z 235DEG 44KT 3863 9384

PMM/AB
Special weather statement, May 20, 11:20 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT MON MAY 20 2013

MOZ039-045-201645-
PETTIS MO-SALINE MO-
1120 AM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SALINE AND NORTHWESTERN PETTIS
COUNTIES UNTIL 1145 AM CDT...

AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CONCORDIA...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SWEET SPRINGS...MARSHALL AND HOUSTONIA.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 63 AND 81.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3881 9335 3893 9350 3905 9349 3924 9321
      3906 9299
TIME...MOT...LOC 1621Z 229DEG 45KT 3894 9345

PMM/AB
Special weather statement, May 20, 11:36 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 AM CDT MON MAY 20 2013

MOZ040-046-201700-
COOPER MO-HOWARD MO-
1136 AM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOWARD AND NORTHEASTERN
COOPER COUNTIES UNTIL NOON CDT...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOONVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN HOWARD COUNTY.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 100 AND 114.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3900 9256 3897 9255 3893 9250 3880 9256
      3894 9283 3928 9254 3925 9243
TIME...MOT...LOC 1636Z 214DEG 48KT 3899 9265

PMM/AB
Local storm report, May 20, 2:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     LANCASTER               40.52N 92.53W
05/19/2013                   SCHUYLER           MO   LAW ENFORCEMENT

            WIDESPREAD TREE DAMAGE ACROSS SCHUYLER COUNTY. TRACTOR
            TRAILER BLOWN OVER.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSevere Thunderstorm WarningEAXLinn, Miami26 min
May 19, 7:25 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte50 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami, Wyandotte48 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningEAXLinn, Miami46 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningEAXLinn, Miami23 min
May 20, 8:47 AM CDTSevere Thunderstorm WarningEAXLinn, Miami28 min
May 20, 8:51 AM CDTSevere Thunderstorm WarningEAXLinn, Miami24 min
May 20, 3:00 PM CDTSevere Thunderstorm WarningEAXLinn, Miami45 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Harrison49 min
May 19, 7:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline45 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Grundy, Linn, Livingston48 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry45 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningEAXCaldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more46 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer44 min
May 19, 8:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Saline39 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Harrison27 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer30 min
May 19, 8:35 PM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningEAXCarroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more25 min
May 19, 8:54 PM CDTSpecial Weather StatementEAXAdair, Schuyler51 min
May 19, 9:09 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler51 min
May 19, 9:21 PM CDTTornado WarningEAXPutnam, Schuyler24 min
May 19, 10:11 PM CDTSpecial Weather StatementEAXBates49 min
May 19, 10:24 PM CDTSevere Thunderstorm WarningEAXBates, Henry36 min
May 19, 10:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson24 min
May 19, 11:00 PM CDTSpecial Weather StatementEAXChariton, Saline45 min
May 19, 11:08 PM CDTSpecial Weather StatementEAXJohnson, Pettis, Saline52 min
May 19, 11:34 PM CDTSpecial Weather StatementEAXCooper, Howard41 min
May 20, 12:08 AM CDTSpecial Weather StatementEAXHenry, Pettis37 min
May 20, 9:16 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson29 min
May 20, 9:26 AM CDTSpecial Weather StatementEAXBates34 min
May 20, 9:45 AM CDTSpecial Weather StatementEAXJohnson30 min
May 20, 10:25 AM CDTSpecial Weather StatementEAXJohnson, Pettis35 min
May 20, 10:42 AM CDTSpecial Weather StatementEAXCass33 min
May 20, 10:45 AM CDTSpecial Weather StatementEAXSaline30 min
May 20, 11:12 AM CDTSpecial Weather StatementEAXJohnson33 min
May 20, 11:20 AM CDTSpecial Weather StatementEAXSaline25 min
May 20, 11:36 AM CDTSpecial Weather StatementEAXHoward24 min
May 20, 3:17 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson43 min
May 20, 3:48 PM CDTSpecial Weather StatementEAXCass42 min
May 20, 4:00 PM CDTSpecial Weather StatementEAXJohnson45 min
May 20, 4:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette46 min
May 20, 4:32 PM CDTSpecial Weather StatementEAXCooper, Pettis28 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis43 min
May 20, 4:50 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline40 min
May 20, 4:58 PM CDTFlash Flood WarningEAXPettis3 hr
May 20, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 20, 5:19 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline41 min
May 20, 5:21 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph39 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler35 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline46 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 20, 6:43 PM CDTSpecial Weather StatementEAXSchuyler47 min
May 20, 6:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson28 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXJohnson, Pettis41 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXCooper, Saline5 days

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.